# SDR DALA2017031402013

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 59,528 hours, 43,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 26D AND 28D INOPERATIVE. SECURED LOOSE CONNECTORS AT 26 AND 28D. CHECKED GOOD.
